MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP DM 01.26.2852MHC DOUBLE MOBILITY HC LINER Ø 52/28; DOUBLE MOBILITY LINER

MEDACTA INTERNATIONAL SA VERSAFITCUP DM 01.26.2852MHC DOUBLE MOBILITY HC LINER Ø 52/28; DOUBLE MOBILITY LINER
Model Number 01.26.2852MHC
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/05/2021
Type of Reportable Event Serious Injury
Event or Problem Description
At 2 weeks after the primary surgery, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 12.10.2021.Lot 2011779: (b)(4) items manufactured and released on 4-mar-2021.Expiration date: 2026-02-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without other similar reported event.

Brand Name
VERSAFITCUP DM 01.26.2852MHC DOUBLE MOBILITY HC LINER Ø 52/28
Common Device Name
DOUBLE MOBILITY LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key12750918
Report Number3005180920-2021-00846
Device Sequence Number14516614
Product Code MEH
UDI-Device Identifier07630030807343
UDI-Public07630030807343
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/17/2026
Device Model Number01.26.2852MHC
Device Catalogue Number01.26.2852MHC
Device Lot Number2011779
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2021
Initial Report FDA Received Date11/04/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale